Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: Omna problems

  1. #1
    BigBrad is offline New Member
    Join Date
    Jul 2003
    Location
    new york
    Posts
    5

    Question Omna problems

    Im running this thread for a friend. He is curently taking a omna d-bol cycle. After this first shot of omandren he started developing sore eyes and complains that its hard to see. It couldnt be allegerys because why would it start all of a sudden right after the shot. Its been 2 weeks and it hasnt stopped. I havent seen these side effects on any sites? Any suggestions? Any idea what this could be?

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    Some ppl get headaches from d-bol, so that could be it, but I doubt it's the Omna's.
    If it's that bad tell him to drop the d-bol, and if that doesn't work tell him to go see a Dr.

  3. #3
    popa's Avatar
    popa is offline Senior Member
    Join Date
    Apr 2002
    Location
    I KEEP IT ON MY KITCHEN T
    Posts
    1,232
    i'm on omna's right now and been on for quite some time now had no reactions like that, also on d's as well, d's do cause drying of the skin in some people and may cause eye's to dry a tad, try some eye drops

  4. #4
    BigBrad is offline New Member
    Join Date
    Jul 2003
    Location
    new york
    Posts
    5
    He went to see a doctor, his eyes were getting worst. HE told the doctor what he was taking and the doc didnt have a clue. Has to see a specialist tormarrow about it. Hes pissed about the eyes but really pissed about not being able to lift for a while and stop taking his gear.

  5. #5
    MIKE_XXL's Avatar
    MIKE_XXL is offline AR-Hall of Famer
    Join Date
    Jan 2002
    Location
    Ontario, Canada
    Posts
    4,335
    Tell him to stop the gear and send it to me, i will test it out...lol...but for real stop the gear and see what happens and then if it goes away, start again and see if it happens again, if it does send me the gear...lol...XXL
    SOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.



    All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.


    Canadian proud, Northern muscle baby!

  6. #6
    Endurance is offline Associate Member
    Join Date
    Jul 2002
    Location
    On the other side of your computer
    Posts
    335
    im doing the same cycle........i haven't had any problems other than the headaches (that border on a migrane) i don't think that it is the cycle even the small doses of prop in the omna haven't had time to break down yet. i would say that it is something else

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •